Campus Career 【 display / non-display

  • Job function organization:Kwansei Gakuin University School of Science and Technology Department of of Mathematical Sciences
    Career:Professor
    Duties period:2009.04 -

External Career 【 display / non-display

  • Name of affiliation:
    Career:Research Assistant
    Periods of career:1993.04 - 1996.03

  • Name of affiliation:
    Career:Associate Professor
    Periods of career:1996.04 - 2009.03

Field of expertise (Grants-in-aid for Scientific Research classification) 【 display / non-display

  • Field of expertise (Grants-in-aid for Scientific Research classification):Foundations of mathematics/Applied mathematics

  • Field of expertise (Grants-in-aid for Scientific Research classification):Basic analysis

 

Thesis for a degree 【 display / non-display

  • Written language: English
    Title of paper: he Plancherel Formula for Spherical Functions with a One-Dimensional K-Type on a Simply Connected Simple Lie Group of Hermitian Type
    Publication title: Journal of Functional Analysis  vol.121  (2)  (p.330 - 388)
    Date of degree awarded: 1993.03
    Name of author(s): 示野 信一

    Co-author classification: Single Work
    Field of experts (Grants-in-aid for Scientific Research classification):Basic analysis

Papers 【 display / non-display

  • Written language: English
    Title of paper: Spherical inversion for al small K-type on the split real Lie group of type G2
    Publication title: Josai Mathematical Monographs  vol.12  (p.81 - 98)
    Date of issue: 2020.03
    Name of author(s): 1) Hiroshi Oda, Nobukazu Shimeno

    Type of publication: Research paper (bulletin of university, research institution)
    Co-author classification: Joint Work

  • Written language: English
    Title of paper: A limit transition from the Heckman-Opdam hypergeometric functions to the Whittaker functions associated with root systems
    Publication title: Mathematical Journal of Okayama University  vol.61  (p.129 - 139)
    Date of issue: 2019.01
    Name of author(s): Nobukazu Shimeno

    Type of publication: Research paper (scientific journal)
    Co-author classification: Single Work

  • Written language: English
    Title of paper: The hypergeometric function for the root system of type A with a certain degenerate parameter
    Publication title: Tsukuba Journal of Mathematics
    Date of issue: 2019
    Name of author(s): Nobukazu Shimeno, Yuichi Tamaoka

    Type of publication: Research paper (scientific journal)
    Co-author classification: Joint Work

  • Written language: English
    Title of paper: Hobson's formula for Dunkl operators and its applications
    Publication title:  Integral Transforms and Special Functions
    Date of issue: 2019
    Name of author(s): Nobukazu Shimeno

    Type of publication: Research paper (scientific journal)
    Co-author classification: Single Work

  • Written language: English
    Title of paper: Matrix valued commuting differential operators with A2 symmetry
    Publication title: Springer Proceedings in Mathematics & Statistics  vol.207  (p.157 - 184)
    Date of issue: 2017
    Name of author(s): Nobukazu Shimeno

    Type of publication: Research paper (international conference proceedings)
    Co-author classification: Single Work

display all >>

Presentations 【 display / non-display

  • Presentation (Written) language: English
    Conference Name: 2020年度表現論シンポジウム
    Conference classification: Internal meeting
    Meeting period: 2020.11
    Topic / Session title: Hypergeometric Fourier transform associated with a root system of type BC
    Form of presentation: Oral Presentation(general)

  • Presentation (Written) language: English
    Conference Name: 日本数学会秋季総合分科会
    Conference classification: Internal meeting
    Meeting period: 2020.09
    Topic / Session title: Hypergeometric Fourier transform associated with a root system of type BC
    Form of presentation: Oral Presentation(general)

  • Presentation (Written) language: English
    Conference Name: Geometric and Harmonic Analysis on Homogeneous Spaces and Applications
    Conference classification: International conference
    Meeting period: 2019.12
    Topic / Session title: Harmonic analysis of spherical functions for minuscule K-types on real semisimple Lie groups
    Form of presentation: Oral Presentation(general)

  • Presentation (Written) language: English
    Conference Name: International Conference on Mathematical Methods in Physics
    Conference classification: International conference
    Meeting period: 2019.04
    Topic / Session title:  Matrix valued spherical functions on real semisimple Lie groups
    Form of presentation: Oral Presentation(guest/special)

  • Presentation (Written) language: English
    Conference Name: 5th Tunisian-Japanese Conference "Geometric and Harmonic Analysis on Homogeneous Spaces and Applications"
    Conference classification: International conference
    Meeting period: 2017.12
    Topic / Session title: Spherical functions for small K-types
    Form of presentation: Oral Presentation(general)

display all >>